# SDR IPXA0160608

- Difficulty date: June 1, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,253 hours, 3,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772519202
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, REPAIR SURVEY SEQ 167-F1-01.  REPAIR DOUBLER AT FR 20A, STGR 39 RT DOES NOT CORRELATE WITH SRM.  REMOVED REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW UPS EO A300-5330-38211-A AND SAA EA 300-5330-01-A2465.
